Uniformisation en dimension trois
Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque, no. 266 (2000), Talk no. 855, p. 137-174
@incollection{SB_1998-1999__41__137_0,
     author = {Boileau, Michel},
     title = {Uniformisation en dimension trois},
     booktitle = {S\'eminaire Bourbaki : volume 1998/99, expos\'es 850-864},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {266},
     year = {2000},
     note = {talk:855},
     pages = {137-174},
     zbl = {0942.57013},
     mrnumber = {1772673},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1998-1999__41__137_0}
}
Boileau, Michel. Uniformisation en dimension trois, in Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque, no. 266 (2000), Talk no. 855, pp. 137-174. http://www.numdam.org/item/SB_1998-1999__41__137_0/

[Ah] L. Ahlfors - Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413-429. | MR 167618 | Zbl 0133.04201

[AB] L. Ahlfors, L. Bers - Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960), 385-404. | MR 115006 | Zbl 0104.29902

[And1] E. M. Andreev - On convex polyhedra in Lobačeskiĭ space, Mat. USSR Sbornik 10 (1970), 413-440. | MR 259734 | Zbl 0217.46801

[And2] E. M. Andreev - On convex polyhedra of finite volume in Lobačeskiĭ space, Mat. USSR Sbornik 12 (1971), 255-259. | MR 273510 | Zbl 0252.52005

[BaM] H. Bass, J. W. Morgan - The Smith Conjecture, Academic Press, 1984. | MR 758459 | Zbl 0599.57001

[BeF] M. Bestvina, M. Feighn - Stable actions of groups on real trees, Invent. Math. 121 (1995), 287-321. | MR 1346208 | Zbl 0837.20047

[Ber] L. Bers - On boundaries of Teichmüller spaces and Kleinian groups, Ann. of Math. 91 (1970), 570-600. | MR 297992 | Zbl 0197.06001

[Bes] M. Bestvina - Degenerations of hyperbolic space, Duke Math. J. 56 (1988), 143-161. | MR 932860 | Zbl 0652.57009

[Bon] F. Bonahon - Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986), 71-158. | MR 847953 | Zbl 0671.57008

[BoP] M. Boileau, J. Porti - Geometrization of 3-orbifolds of cyclic type, Preprint, 1998. | MR 1844891

[BS] F. Bonahon, L. C. Siebenmann - The characteristic tori splitting of irreducible compact three-orbifolds, Math. Ann. 278 (1987), 441-479. | MR 909236 | Zbl 0629.57007

[Ca] R. Canary - A covering theorem for hyperbolic 3-manifolds and its applications, Topology 35 (1996), 751-778. | MR 1396777 | Zbl 0863.57010

[CEG] R. D. Canary, D. Epstein and P. Green - Notes on notes of Thurston, Analytical and Geometric Aspects of Hyperbolic Space (D.B.A. Epstein, ed.), London Math. Soc. Lecture Notes Ser., vol. 111, Cambridge Univ. Press, Cambridge, 1987, 3-92. | MR 903850 | Zbl 0612.57009

[CJ] A. Casson, D. Jungreis - Convergence group and Seifert fibered 3-manifolds, Invent. Math. 118 (1994), 441-456. | MR 1296353 | Zbl 0840.57005

[CHK] D. Cooper, C. Hodgson, S. Kerchkoff - The Orbifold Theorem: Working Notes, 1998.

[CS] M. Culler, P. B. Shalen - Varieties of group representations and splittings of 3-manifolds, Ann. of Math. 117 (1983), 109-146. | MR 683804 | Zbl 0529.57005

[DD] W. Dicks, M. J. Dunwoody - Groups acting on graphs, Cambridge University Press, Cambridge, 1989. | MR 1001965 | Zbl 0665.20001

[EM] D. Epstein, A. Marden - Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, Analytical and Geometric Aspects of Hyperbolic Space (D. B. A. Epstein, ed.), London Math. Soc. Lecture Notes Ser., vol. 111, Cambridge Univ. Press, Cambridge, 1987, 113-253. | MR 903852 | Zbl 0612.57010

[FLP] A. Fathi, F. Laudenbach, et V. Poenaru - Travaux de Thurston sur les surfaces, Astérisque 66-67 (1979). | MR 568308 | Zbl 0446.57010

[Ga1] D. Gabai - Convergence groups are Fuchsian groups, Ann. of Math. 136 (1992), 447-510. | MR 1189862 | Zbl 0785.57004

[Ga2] D. Gabai - Homotopy hyperbolic 3-manifolds are virtally hyperbolic, J.A.M.S. 7 (1994), 193-198. | MR 1205445 | Zbl 0801.57009

[Ga3] D. Gabai - On the geometric and topological rigidity of hyperbolic 3-manifolds, J.A.M.S. 10 (1997), 37-74. | MR 1354958 | Zbl 0870.57014

[GMT] D. Gabai, R. Meyerhoff, N. Thurston - Homotopy hyperbolic 3-manifolds are hyperbolic, Preprint, 1996.

[Gro] M. Gromov - Hyperbolic manifolds according to Thurston and Jørgensen, Sém. Bourbaki, exp. n° 546 (novembre 1979), Lecture Notes in Math. 842 (1981), Springer Verlag, Berlin, 40-53. | Numdam | MR 636516 | Zbl 0452.51017

[GLP] M. Gromov, J. Lafontaine, P. Pansu - Structures métriques pour les variétés riemanniennes, Cedic/Fernand Nathan, Paris, 1981. | MR 682063 | Zbl 0509.53034

[Gui] V. Guirardel - Approximations of stable actions on R-trees, Comment. Math. Helv. 73 (1998), 89-121. | MR 1610591 | Zbl 0979.20026

[JS] W. H. Jaco, P. B. Shalen - Seifert fibred spaces in 3-manifolds, Mem. Amer. Math. Soc. 220 (1979). | MR 539411 | Zbl 0415.57005

[Jo] K. Johannson - Homotopy equivalences of 3-manifolds with boundary, Lecture Notes in Math. 761, Springer Verlag, Berlin, 1979. | MR 551744 | Zbl 0412.57007

[JM] T. Jørgensen, A. Marden - Algebraic and geometric convergence of Kleinian groups, Math. Scand. 66 (1990), 47-72. | MR 1060898 | Zbl 0738.30032

[Ka] M. Kapovich - Hyperbolic Manifolds and Discrete Groups, Univ. of Utah Lecture Notes, 1995. | Zbl 0958.57001

[Mard] A. Marden - The geometry of finitely generated Kleinian groups, Ann. of Math. 99 (1974), 383-496. | MR 349992 | Zbl 0282.30014

[Marg] G. A. Margulis - Discrete groups of motions of manifolds of non-positive curvature, Proc. Int. Congr. Math., Vancouver 2 (1974), 21-34. | MR 492072 | Zbl 0336.57037

[Mas1] B. Maskit - On Klein's combination theorem III, Advances in the theory of Riemann Surfaces (L. Ahlfors et al., ed.), Ann. of Math. Studies 66, Princeton Univ. Press (1971), 297-316. | MR 289768 | Zbl 0222.30029

[Mas2] B. Maskit - Kleinian Groups, Springer Verlag, Berlin, 1988. | MR 959135 | Zbl 0627.30039

[MT] K. Matsuzaki, M. Taniguchi - Hyperbolic manifolds and Kleinian groups, Oxford Math. Monographs, Oxford, 1998. | MR 1638795 | Zbl 0892.30035

[McM1] C. Mcmullen - Amenability, Poincaré series and holomorphic averaging, Invent. Math. 97 (1989), 95-127. | MR 999314 | Zbl 0672.30017

[McM2] C. Mcmullen - Iteration on Teichmüller space, Invent. Math. 99 (1990), 425-454. | MR 1031909 | Zbl 0695.57012

[McM3] C. Mcmullen - Riemann surface and the geometrization of 3-manifolds, Bull. Amer. Math. Soc. 27 (1992), 207-216. | MR 1153266 | Zbl 0765.57012

[McM4] C. Mcmullen - Renormalization and 3-manifolds which Fiber over the Circle, Annals of Math. Studies, vol. 144, Princeton University Press, 1996. | MR 1401347 | Zbl 0860.58002

[MY] W. H. Meeks, S. T. Yau - The equivariant Dehn's Lemma and Loop Theorem, Comment. Math. Helv. 56 (1981), 225-239. | MR 630952 | Zbl 0469.57005

[Me] G. Mess - The Seifert conjecture and groups which are coarse quasi-isometric to planes, Preprint, 1988.

[Mor1] J. Morgan - On Thurston's uniformization theorem for three-dimensional manifolds, The Smith Conjecture (H. Bass et J. Morgan, ed.), Academic Press: Orlando, Fl., 1984, 37-125. | MR 758464 | Zbl 0599.57002

[Mor2] J. Morgan - Actions de groupes finis sur S 3 : la conjecture de P.A. Smith (d'après Thurston et Meeks-Yau), Sém. Bourbaki, exp. n° 578 (juin 1981), Lecture Notes in Math. 901 (1981), Springer Verlag, Berlin, 277-289. | Numdam | MR 647502 | Zbl 0483.57022

[MS1] J. Morgan, P. B. Shalen - Valuations, trees, and degenerations of hyperbolic structures, I, Ann. of Math. 120 (1984), 401-476. | MR 769158 | Zbl 0583.57005

[MS2] J. Morgan, P. B. Shalen - Valuations, trees, and degenerations of hyperbolic structures, II: measured laminations in 3-manifolds, Ann. of Math. 127 (1988), 403-465. | MR 932305 | Zbl 0656.57003

[MS3] J. Morgan, P. B. Shalen - Valuations, trees, and degenerations of hyperbolic structures, III : actions of 3-manifold groups on trees and Thurston's compactness theorem, Ann. of Math. 120 (1984), 467-519. | MR 769158 | Zbl 0661.57004

[Mos] G. D. Mostow - Strong rigidity of locally symmetric spaces, Ann. of Math. Stud., vol. 78, Princeton University Press, Princeton, NJ, 1973. | MR 385004 | Zbl 0265.53039

[Oh] K. Ohshika - Geometric behavior of Klenian groups on boundaries of deformation spaces, Quart. J. Math. Oxford 43 (1992), 97-111. | MR 1150472 | Zbl 0764.30036

[Ota1] J.-P. Otal - Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque 235 (1996). | Numdam | MR 1402300 | Zbl 0855.57003

[Ota2] J.-P. Otal - Thurston's hyperbolization of Haken manifolds, Preprint, 1997.

[Pau1] F. Paulin - Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988), 53-80. | MR 958589 | Zbl 0673.57034

[Pau2] F. Paulin - Actions de groupes sur les arbres, Sém. Bourbaki, exp. n° 808 (novembre 1995), Lecture Notes in Math. 241 (1997), Springer Verlag, Berlin, 97-137. | Numdam | MR 1472536 | Zbl 0984.20015

[Ril] R. Riley - A quadratic parabolic group, Math. Proc. Camb. Phil. Soc. 77 (1975), 281-288. | MR 412416 | Zbl 0309.55002

[Riv] I. Rivin - A characterization of ideal polyhedra in hyperbolic 3-space, Ann. of Math. 143 (1996), 51-70. | MR 1370757 | Zbl 0874.52006

[RH] I. Rivin, C. Hodgson - A characterization of compact convex polyhedra in hyperbolic 3-space, Invent. Math. 111 (1993), 77-111. | MR 1193599 | Zbl 0784.52013

[Sco1] P. Scott - A new proof of the annulus and torus theorems, Amer. J. Math. 102 (1980), 241-277. | MR 564473 | Zbl 0439.57004

[Sco2] P. Scott - There are no fake Seifert fibre spaces with infinite π1, Ann. of Math. 117 (1983), 35-70. | Zbl 0516.57006

[Sco3] P. Scott - The geometries of 3-manifolds, London Math. Soc. 15 (1983), 401-487. | MR 705527 | Zbl 0561.57001

[Sko] R. Skora - Splittings of surfaces, J.A.M.S. 9 (1996), 605-616. | MR 1339846 | Zbl 0877.57002

[Sta] J. Stallings - On fibering certain 3-manifolds, Topology of 3-manifolds and related topics, Prentice Hall (1962), 95-100. | MR 158375

[Su1] D. Sullivan - Travaux de Thurston sur les groupes quasi-fuchsiens et sur les variétés hyperboliques de dimension 3 fibrées sur S 1 , Sém. Bourbaki, exp. n° 554 (février 1980), Lecture Notes in Math. 842 (1982), Springer Verlag, Berlin, 196-214. | Numdam | MR 636524 | Zbl 0459.57006

[Su2] D. Sullivan - On finiteness theorem for cusps, Acta Math. 147 (1981), 289-299. | MR 639042 | Zbl 0502.57004

[Th0] W. P. Thurston - The geometry and topology of 3-manifolds, Princeton Math. Dept., 1979.

[Th1] W. P. Thurston - Hyperbolic structures on 3-manifolds: overall logic, Notes of Summer Workshop at Bowdoin (1980).

[Th2] W. P. Thurston - Three dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982), 357-381. | MR 648524 | Zbl 0496.57005

[Th3] W. P. Thurston - Hyperbolic Structures on 3-manifolds, I: Deformations of acylindrical manifolds, Annals of Math. 124 (1986), 203-246. | MR 855294 | Zbl 0668.57015

[Th4] W. P. Thurston - Hyperbolic Structures on 3-manifolds, II: Surface groups and manifolds which fiber over S1, Preprint, 1986. | MR 855294

[Th5] W. P. Thurston - Hyperbolic Structures on 3-manifolds, III: Deformations of 3-manifolds with incompressible boundary, Preprint, 1986. | MR 855294

[Th6] W. P. Thurston - Three-manifolds with symmetry, Preprint, 1982. | MR 648524

[Th7] W. P. Thurston - On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988), 417-432. | MR 956596 | Zbl 0674.57008

[Th8] W. P. Thurston - Three-dimensional geometry and topology, vol. 35 (S. Levy, ed.), Princeton University Press, 1997. | MR 1435975 | Zbl 0873.57001

[To] J. L. Tollefson - Involutions of sufficiently large 3-manifolds, Topology 20 (1981), 323-352. | MR 617370 | Zbl 0469.57031

[Tu] P. Tukia - Homeomorphic conjugates of Fuchsian groups, J. Reine Angew. Math. 391 (1988), 1-54. | MR 961162 | Zbl 0644.30027

[Wa] F. Waldhausen - On irreducible 3-manifolds which are sufficiently large, Ann. of Math. 87 (1968), 56-88. | MR 224099 | Zbl 0157.30603

[WS] C. Weber, H. Seifert - Die beiden Dodekaederräume, Math. Z. 37 (1933), 237-253. | MR 1545392 | Zbl 0007.02806